It is currently Fri Aug 18, 2017 1:07 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sat Jun 14, 2014 11:54 am 
Offline
New Poster
New Poster

Joined: Sat Jun 14, 2014 11:43 am
Posts: 1
Hi all - first post for me here.
I wanted to get the opinions of others and/or those who can relate. I have been on Suboxone for 1 year and a half now (saved my life). I will be weaning off of them end of this year because my husband and I want to get pregnant sometime next year. Anyhow, I can honestly say (I mean why lie in this forum) that I do NOT get a euphoric high or opiate high or anything close to that. I mean believe me I tried in the beginning. I'm an addict!! But once my body adjusted to it, it was just like taking another medication.
However, I find myself sometimes taking 2(extra) mgs during mid-day because I get this energized feeling and I just honest to God feel simply "good". Not bouncing off the walls happy or talking too much like with heroin or other opiates. But just "good". Nothing physically. Unless it's physiologically??

First of all, what is that feeling and why?? (I've been on it so long.) Does this make me an "active addict " again?? :( And can anyone relate??
Thanks for listening.


Top
 Profile  
 
PostPosted: Sat Jun 14, 2014 1:53 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 14, 2014 10:03 am
Posts: 23
Location: Atlanta GA
You don't want to be on these when you decide to have a baby

My sister had a miscarriage coming off them cold turkey

THen She tried to wean during her pregnancy and kept going into Premature labor
and She finally had a baby that had to be WEANED off drugs---it was AWFUL to see and an awful reason not to be able to bring your baby home---

When I got pregnant I was on Tramadol and I weaned myself in 1 month, My babies were my motivation- I want another one but I am scared to come off subs.

This Wears Off like everything else, but you don't want to abuse it, abuse is the misuse of medication period.you'll never taper if you keep giving yourself more

Think about a healthy pregnancy and baby and all the baby showers and happy rainbows and butterflies and let it be your motivation to get off it...

If you don't do it now-u are likely to let time go buy and the baby dream is a nightmare.

we are not perfect as mothers but we can give them the gift of coming into the world with sobriety...I often wonder if Subs cause fertility issues too because 3 girlfriends have been ttc on this stuff and NOT HAPPENING!

Good Luck on your Taper, don't worry you were making a mistake and you fix it. we all do craZy stuff sometimes.


Top
 Profile  
 
PostPosted: Sat Jun 14, 2014 3:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
Hi and welcome.

I don't want to presume to answer your question below, that's up to you.

In terms of my own experience, I consider my 'dry date' to be 15 months ago, when I took some Methadone other than how it was prescribed. My doctor gave me an extra dose as pain reliever for a dental appointment, but the appointment was cancelled, yet I took the extra methadone anyways.

A few of my 12 Step friends told me they don't consider what I did to be a relapse, but in my heart I felt differently. That's when I made my decision to get off prescription opiates.

-- JI

BRKLYNBORN wrote:
.....First of all, what is that feeling and why?? (I've been on it so long.) Does this make me an "active addict " again?? :( And can anyone relate??
Thanks for listening.

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Jun 15, 2014 8:25 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Welcome to the Forum Brklynborn

I am a NY'er also LOL IMHO if you are taking 2 "extra" mg then you are mis-using the suboxone. If you want energy how about some coffee or a chocolate bar? I don't want this to come off as nasty because i don't mean it that way at all. If i take extra blood pressure medicine that i am mis-using it..do you know what i mean?

Do you take your entire dose at one time or split dose? Is it for that 3pm slump most of us get or are you searching to feel "good"?


If you were to get pregnant while on suboxone in the US women are switched to subutex & I know a woman who delivered a healthy baby boy while on a low dose of subutex. If your goal is to wean off then give up that "extra" & begin to plan your taper. IMHO if you ever feel at risk for using opiates please talk to your doctor or post here.

I have also taken extra. For me it is more psychological than physical. I am an addict so i reach outside of myself to wake up, fall alseep or get energy.

The good news is you are asking about it. Hopefully others will pipe in. Everyone has an opinion so take what you need & leave the rest. We are all here to help & support each other


Top
 Profile  
 
PostPosted: Fri Jul 25, 2014 12:33 am 
Offline
Average Poster
Average Poster

Joined: Thu Feb 10, 2011 10:54 pm
Posts: 16
I have had 4 babies on Suboxone...well the first 2 on Suboxone and the other 2 on Subutex. I was on 16mg which is high. All 4 babies did not have a single withrdawl, and we were all shocked. The went home with me and nothing ever came of it. To say I was shocked is an understatement. Long term use of Suboxone will case addiction. Iam dealing with that sad fact as we speak. Oh yes, for the record. When I got pregnant I needed alot more medication due to the increased metabolism and profusion.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group